# SDR USAA2014061900018

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 21,043 hours, 2,893 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHECK L3 DOOR ASSIST BOTTLE REQUIRES SERVICE.  SERVICED L3 DOOR ASSIST BOTTLE IAW JOB CARD 33C80052002.
